May 17, 2003
I started taking sustiva and combivir about 2 months ago, I'm very consistent with my morning pills but my evening doses seem to get a little messed up sometimes 8pm sometimes midnight. Is this ok? Also there is a warning on the bottle of sustiva to take on an empty stomach, how long after eating is that? Thanks
Response from Dr. Young
While not perfect, the key issue in practical medication taking is simply stated, to take the medications.
The good news, is that at least two of your medications, lamvudine (one of the parts of Combivir) and efavirenz (Sustiva) stay in your body for a very long time-- long enough that the difference on the occasional dosing from 8PM to midnight shouldn't make any significant diffence. I'd still try to work this into a routine schedule, since this tends to minimize missed doses.
As for the minimal dietary commentary with efavirenz, it mostly says to avoid high fat meals around the dosing-- so unless your eating your dinner right before bedtime, this shouldn't be an issue. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- Does Gonorrhea Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.